I switched from paxil to mylan bupropion, (paxil i had civid nightmares, nightsweats and slept 15 hours a day) the first and second day I felt fine. The third day I had dizziness and felt a bit off. Now he fourth day I found myself as parinoid, anxious, tears rolling down my face for no reason and getting irritable. I just don't feel like myself. Does anybody feel like this so soon?
Try to give it more time. It takes a week to reach steady blood level and even longer to reach max effectiveness. It isn't too uncommon to experience some side effects in the beginning such as heigthtened anxiety, jitteriness, headache. This should subside with continued use. If the side effects become unbearable please contact the doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2012 • 2 answers
Posted 25 Jun 2015 • 2 answers
Posted 5 Nov 2015 • 2 answers
Posted 19 Apr 2016 • 0 answers
Posted 10 Dec 2016 • 0 answers